# SDR GAIA04170OP

- Difficulty date: October 12, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- Engine: Pwa JT8D9
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21147M
- Condition: Dragging
- Location: Nr 1 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, FLIGHT 750 IAG-MSP:  VIBRATION IN LANDING GEAR DURING LANDING AND TAXI.  LANDING WAS MADE WITHOUT INCIDENT.  FOUND NR 1 MLG BRAKE DRAGGING.  REMOVED AND REPLACED NR 1 MLG BRAKE ASSEMBLY AND REINSTALLED NR 1 MLG WHEEL ASSEMBLY.  LEAK CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
